Journal of the Royal Statistical Society: Series B (Statistical Methodology)

Cover image for Journal of the Royal Statistical Society: Series B (Statistical Methodology)

April 1999

Volume 61, Issue 2

Pages 287–483

  1. Original Article

    1. Top of page
    2. Original Article
    3. Corrigendum
    1. Statistical studies of infectious disease incidence (pages 287–307)

      N. G. Becker and T. Britton

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00177

    2. On the time to extinction in recurrent epidemics (pages 309–330)

      I. Nåsell

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00178

    3. Gibbs sampling for Bayesian non-conjugate and hierarchical models by using auxiliary variables (pages 331–344)

      P. Damlen, J. Wakefield and S. Walker

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00179

    4. Effect of frailty on marginal regression estimates in survival analysis (pages 367–379)

      R. Henderson and P. Oman

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00182

    5. Inference in generalized additive mixed modelsby using smoothing splines (pages 381–400)

      X. Lin and D. Zhang

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00183

    6. Parametric regression models for continuous time removal and recapture studies (pages 401–411)

      D. Y. Lin and P. S. F. Yip

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00184

    7. Semiparametric methods for response-selective and missing data problems in regression (pages 413–438)

      J. F. Lawless, J. D. Kalbfleisch and C. J. Wild

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00185

    8. Multivariate boundary kernels and a continuous least squares principle (pages 439–458)

      H. G. Müller and U. Stadtmüller

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00186

    9. Weighted empirical adaptive variance estimators for correlated data regression (pages 459–477)

      T. Lumley and P. Heagerty

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00187

    10. Direct calculation of the information matrix via the EM (pages 479–482)

      D. Oakes

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00188

  2. Corrigendum

    1. Top of page
    2. Original Article
    3. Corrigendum
    1. You have free access to this content
      Corrigendum: Characterizing a joint probability distribution by conditionals (page 483)

      A. Gelman and T. P. Speed

      Article first published online: 6 JAN 2002 | DOI: 10.1111/1467-9868.00189

SEARCH

SEARCH BY CITATION